The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 15 NO.2 / (1975))
On the theory of deformed subspaces in an areal space of the submetric class
Om P. Singh,
Pages. 281-301
Abstract
Contents 1. Introduction
2. Some preliminary results
3. The deformed subspaces of an areal spae of the submetric class
4. Theory of covariant derivations and curvature tensors in
$\Bar{\bar{B}}^{(m)}_l
Key words
Mathmatical Subject Classification